# SDR UIEA2017121302402

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,521 hours, 11,058 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tee Fitting
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS A FUEL LEAK AT THE FUEL FLOW TRANSMITTER FEED LINE TO FITTING CAP.  TIGHTENED THE CAP ON THE TEE FITTING IAW AMM 73-31-01 , WET MOTORED ENGINE IAW AMM 71-00-00, LEAK CHECKED OK.
